# SDR ASAA2013051994966

- Difficulty date: May 19, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654769016
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF CARGO SIDEWALL PANEL,  FOUND LT TRANSITION PANEL, BS 727D-727G CORRODED AROUND FASTENER HOLES.  REPAIRED LT TRANSITION PANEL  IAW SRM 53-60-53-2R4.
